Alert archive / Kansas / Fire Weather Watches in 2021
Fire Weather Watch 4, NWS Dodge City, KS
NWS Dodge City, KS issued this fire weather watch at Mar 7, 2021, 3:24 PM CST for 14 counties in Kansas. It took effect at Mar 9, 2021, 12:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 7, 2021, 3:24 PM CST (21:24 UTC)
- In effect from
- Mar 9, 2021, 12:00 PM CST
- Expired
- Mar 8, 2021, 2:21 PM CST
- In force
- Issued by
- NWS Dodge City, KS
Counties Clark County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Meade County, KS, Morton County, KS, Seward County, KS, Stanton County, KS, Stevens County, KS
The radar
The Dodge City radar (KDDC), 81 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.4 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1565 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 326 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
326 WWUS83 KDDC 072124 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 324 PM CST Sun Mar 7 2021 ...Critical Fire Danger Tuesday... KSZ061-062-074>076-084>086-081015- /O.NEW.KDDC.FW.A.0004.210309T1800Z-210310T0100Z/ Hamilton-Kearny-Stanton-Grant-Haskell-Morton-Stevens-Seward- 324 PM CST Sun Mar 7 2021 /224 PM MST Sun Mar 7 2021/ ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061...062...074...075...076...084...085 AND 086... The National Weather Service in Dodge City has issued a Fire Weather Watch For wind and low relative humidity, which is in effect from Tuesday afternoon through Tuesday evening. * Affected Area...In Kansas...Fire Weather Zone 061 Hamilton... Fire Weather Zone 062 Kearny...Fire Weather Zone 074 Stanton... Fire Weather Zone 075 Grant...Fire Weather Zone 076 Haskell... Fire Weather Zone 084 Morton...Fire Weather Zone 085 Stevens and Fire Weather Zone 086 Seward. * Winds...Southwest 15 to 25 mph with gusts up to 30 mph. * Relative Humidity...As low as 13 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ For more information from NOAA/National weather service visit... http://weather.gov/ddc
3 follow-up statements
620 WWUS83 KDDC 080958 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 358 AM CST Mon Mar 8 2021 ...Critical Fire Danger Tuesday... KSZ063-064-077-078-087-088-082200- /O.EXA.KDDC.FW.A.0004.210309T1800Z-210310T0100Z/ Finney-Hodgeman-Gray-Ford-Meade-Clark- 358 AM CST Mon Mar 8 2021 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 063...064...077...078...087 AND 088... The National Weather Service in Dodge City has issued a Fire Weather Watch For wind and low relative humidity, which is in effect from Tuesday afternoon through Tuesday evening. * Affected Area...In Kansas...Fire Weather Zone 063 Finney... Fire Weather Zone 064 Hodgeman...Fire Weather Zone 077 Gray... Fire Weather Zone 078 Ford...Fire Weather Zone 087 Meade and Fire Weather Zone 088 Clark. * Winds...South 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...Falling to 10 to 15 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ KSZ061-062-074>076-084>086-082200- /O.CON.KDDC.FW.A.0004.210309T1800Z-210310T0100Z/ Hamilton-Kearny-Stanton-Grant-Haskell-Morton-Stevens-Seward- 358 AM CST Mon Mar 8 2021 /258 AM MST Mon Mar 8 2021/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061...062...074...075...076...084...085 AND 086... * Affected Area...In Kansas...Fire Weather Zone 061 Hamilton... Fire Weather Zone 062 Kearny...Fire Weather Zone 074 Stanton... Fire Weather Zone 075 Grant...Fire Weather Zone 076 Haskell... Fire Weather Zone 084 Morton...Fire Weather Zone 085 Stevens and Fire Weather Zone 086 Seward. * Winds...Southwest 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...Falling to 10 to 15 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ For more information from NOAA/National weather service visit... http://weather.gov/ddc
491 WWUS83 KDDC 081705 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 1105 AM CST Mon Mar 8 2021 ...Critical Fire Danger Today through Wednesday... KSZ061-074-084-090100- /O.NEW.KDDC.FW.W.0006.210308T1800Z-210309T0100Z/ /O.CON.KDDC.FW.A.0004.210309T1800Z-210310T0100Z/ Hamilton-Stanton-Morton- 1105 AM CST Mon Mar 8 2021 /1005 AM MST Mon Mar 8 2021/ ...RED FLAG WARNING IN EFFECT UNTIL 7 PM CST /6 PM MST/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061... 074 AND 084... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061...074 AND 084... The National Weather Service in Dodge City has issued a Red Flag Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect until 7 PM CST /6 PM MST/ this evening. * Affected Area...In Kansas...Fire Weather Zone 061 Hamilton... Fire Weather Zone 074 Stanton and Fire Weather Zone 084 Morton. * Winds...Southwest 20 to 30 mph with gusts up to 40 mph. * Relative Humidity...As low as 13 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ KSZ062>064-075>078-085>088-090100- /O.CON.KDDC.FW.A.0004.210309T1800Z-210310T0100Z/ Kearny-Finney-Hodgeman-Grant-Haskell-Gray-Ford-Stevens-Seward- Meade-Clark- 1105 AM CST Mon Mar 8 2021 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 062...063...064...075...076...077...078...085... 086...087 AND 088... * Affected Area...In Kansas...Fire Weather Zone 062 Kearny... Fire Weather Zone 063 Finney...Fire Weather Zone 064 Hodgeman...Fire Weather Zone 075 Grant...Fire Weather Zone 076 Haskell...Fire Weather Zone 077 Gray...Fire Weather Zone 078 Ford...Fire Weather Zone 085 Stevens...Fire Weather Zone 086 Seward...Fire Weather Zone 087 Meade and Fire Weather Zone 088 Clark. * Winds...Southwest 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 8 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ For more information from NOAA/National weather service visit... http://weather.gov/ddc
824 WWUS83 KDDC 082021 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 221 PM CST Mon Mar 8 2021 ...Critical Fire Danger Today through Wednesday... KSZ061-074-084-091200- /O.UPG.KDDC.FW.A.0004.210309T1800Z-210310T0100Z/ /O.NEW.KDDC.FW.W.0007.210309T1800Z-210310T0100Z/ /O.NEW.KDDC.FW.A.0005.210310T1800Z-210311T0100Z/ /O.CON.KDDC.FW.W.0006.000000T0000Z-210309T0100Z/ Hamilton-Stanton-Morton- 221 PM CST Mon Mar 8 2021 /121 PM MST Mon Mar 8 2021/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST /6 PM MST/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061...074 AND 084... ...RED FLAG WARNING IN EFFECT FROM NOON CST /11 AM MST/ TO 7 PM CST /6 PM MST/ TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061...074 AND 084... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061...074 AND 084... The National Weather Service in Dodge City has issued a Red Flag Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect from noon CST /11 AM MST/ to 7 PM CST /6 PM MST/ Tuesday. A Fire Weather Watch has also been issued. This Fire Weather Watch FOR WIND AND LOW RELATIVE HUMIDITY is in effect from Wednesday afternoon through Wednesday evening. The Fire Weather Watch is no longer in effect. * Affected Area...In Kansas...Fire Weather Zone 061 Hamilton... Fire Weather Zone 074 Stanton and Fire Weather Zone 084 Morton. * Winds...Southwest 20 to 30 mph with gusts up to 40 mph. * Timing...Monday Afternoon * Relative Humidity...As low as 14 percent. * Temperatures...In the upper 70s. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ KSZ062>064-075>078-085>088-091200- /O.UPG.KDDC.FW.A.0004.210309T1800Z-210310T0100Z/ /O.NEW.KDDC.FW.W.0007.210309T1800Z-210310T0100Z/ /O.NEW.KDDC.FW.A.0005.210310T1800Z-210311T0100Z/ Kearny-Finney-Hodgeman-Grant-Haskell-Gray-Ford-Stevens-Seward- Meade-Clark- 221 PM CST Mon Mar 8 2021 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM CST TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 062...063...064... 075...076...077...078...085...086...087 AND 088... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 062...063...064...075...076...077...078...085...086... 087 AND 088... The National Weather Service in Dodge City has issued a Red Flag Warning FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect from noon to 7 PM CST Tuesday. A Fire Weather Watch has also been issued. This Fire Weather Watch FOR WIND AND LOW RELATIVE HUMIDITY is in effect from Wednesday afternoon through Wednesday evening. The Fire Weather Watch is no longer in effect. * Affected Area...In Kansas...Fire Weather Zone 062 Kearny... Fire Weather Zone 063 Finney...Fire Weather Zone 064 Hodgeman...Fire Weather Zone 075 Grant...Fire Weather Zone 076 Haskell...Fire Weather Zone 077 Gray...Fire Weather Zone 078 Ford...Fire Weather Zone 085 Stevens...Fire Weather Zone 086 Seward...Fire Weather Zone 087 Meade and Fire Weather Zone 088 Clark. * Winds...Southwest 15 to 25 mph with gusts up to 35 mph. * Timing...Tuesday Afternoon * Relative Humidity...As low as 8 percent. * Temperatures...In the low 80s. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ KSZ043>045-079-080-089-091200- /O.NEW.KDDC.FW.A.0005.210310T1800Z-210311T0100Z/ Scott-Lane-Ness-Edwards-Kiowa-Comanche- 221 PM CST Mon Mar 8 2021 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 043...044...045...079...080 AND 089... The National Weather Service in Dodge City has issued a Fire Weather Watch FOR WIND AND LOW RELATIVE HUMIDITY, which is in effect from Wednesday afternoon through Wednesday evening. * Affected Area...In Kansas...Fire Weather Zone 043 Scott...Fire Weather Zone 044 Lane...Fire Weather Zone 045 Ness...Fire Weather Zone 079 Edwards...Fire Weather Zone 080 Kiowa and Fire Weather Zone 089 Comanche. * Winds...Southwest 15 to 25 mph with gusts up to 35 mph. * Timing...Wednesday Afternoon * Relative Humidity...As low as 10 percent. * Temperatures...In the 70s. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ For more information from NOAA/National weather service visit... http://weather.gov/ddc
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this fire weather watch went out at Mar 7, 1:46 PM CST, 1 hour 38 minutes earlier.
Area forecast discussion, Mar 7, 1:46 PM CST, 1 hour 38 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 146 PM CST Sun Mar 7 2021 ...Updated Short Term, Long Term, and Fire Weather Discussions... .SHORT TERM...(This evening through Monday) Issued at 134 PM CST Sun Mar 7 2021 A trough of low pressure at the surface near the Colorado/Kansas border will remain nearly stationary overnight and deepen early Monday as an upper wave approaches from the west southwest. Models today were in good agreement with this surface boundary moving into far western Kansas during the day as the upper level wave begins to cross the West Central High Plains. Another windy day can be expected east of this surface boundary near and west of this surface boundary unseasonably warm temperatures and dry conditions begin to spread eastward. Winds will not be as strong near the Colorado border which happens to be where the lowest humidity values will be. Still could see some gusts near 25 mph at times where relative humidity values are expected to fall into the 15 to 20 percent range. Based on this it still appears that it will be another day with near critical fire weather conditions, mainly west of a Scott City to Garden City to Liberal line. Near the Colorado border conditions it is not out of the question that a period of red flag warning criteria may be met Monday afternoon. Tonight and again Monday night the winds will stay up and based on BUFR soundings in the boundary layer the previous forecast still looks on track with lows mainly ranging from the mid 30s to mid 40s. .LONG TERM...(Monday night through Sunday) Issued at 134 PM CST Sun Mar 7 2021 On Tuesday the surface boundary will track east across western Kansas as the upper level wave crosses the Central Plains. This will allow the warm and dry air to spread further east and create a larger area that will be favorable for critical fire weather conditions Tuesday afternoon. Earlier this afternoon am still observing the NBM guidance were underestimating the influence of the downslope flow with temperatures but am also noticing the possibility of some increase in cloud cover during the day on Tuesday ahead of an approaching upper wave. Given this increasing cloud cover the latest NBM guidance may not be too bad, that is providing we do get the clouds. If the clouds do not occur then highs in the mid 80s look very likely. Since I will be favoring highs in the upper 70s to lower 80s on Tuesday it appears that the afternoon humidity values in the teens may occur as far east as Dodge City, Ashland and Ness City. Relative humidity values near 10 degrees not out of the question west of Garden City and Liberal. As the unseasonably warm temperatures spread across southwest Kansas on Tuesday a surface cold front will begin to make its way south into northwest Kansas by evening. This cold front will move into southwest Kansas Tuesday night where it will briefly become stationary during the day on Wednesday as another upper level wave approaches from the southwest. Surprisingly the GFS and ECMWF were in decent agreement on where this surface boundary will be Wednesday afternoon and south of this boundary it will be another day with highs in the upper 70s to lower 80s and afternoon humidity values in the teens. Winds currently appear to be just as strong, if not stronger, as what is expected Tuesday so near critical fire weather conditions once again will be possible south of the Arkansas River with the potential for critical fire conditions near the Oklahoma border. This cold front will move into Oklahoma Wednesday night and based on where the better moisture return will be located Wednesday evening along with boundary layer forcing and mid level instability there still looks like there may be a chance for a few thunderstorms just south and east of the Medicine Lodge area. The probability is not high around Medicine Lodge and the window of opportunity appears to be limited to early Wednesday night. Some cooler, or should we say more seasonal, air will settle into southwest Kansas late week as an upper low over southern California establishes itself over the Southwest United States. This upper low is not expected to move very much late week but several upper level disturbances will move out of the base of this upper level system and out into the Central and Southern Plains late week and over the weekend. One of the more significant upper waves is currently expected to approach southwest Kansas over the weekend period as the upper low begins to slowly shift east into New Mexico which will bring with it our next decent chance for widespread precipitation. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 1113 AM CST Sun Mar 7 2021 Southwest winds at 25 knots can be expected this afternoon. Wind gusts as high as near 40 knots will also be possible at times through 21z Sunday. These gusty winds will fall back to around 15 knots after 00z Monday as the boundary layer wind decouples. Limited moisture will be present across southwest Kansas so VFR conditions can be expected over the next 24 hours. HRRR BUFR soundings also showing winds of 40 to 45 knots possible overnight in the 1500 to 2000ft AGL level. && .FIRE WEATHER... Issued at 134 PM CST Sun Mar 7 2021 Fire weather risk will be on the increase over the next several days. Southwesterly winds will range from 15 to 30 mph Monday and Tuesday. On Monday a surface boundary is expected to move into far southwest Kansas during the day with afternoon humidity values falling back into the teens near and and west of this surface boundary. Based on the past few days a blend of the 10th and 25th percentile on dew points have been verifying better west of this surface boundary than NBM guidance. Following this trend on Monday this will place relative humidity values in the 15 to 20 percent range west of Scott City to Garden City to Liberal line. In this area however the winds during the afternoon will be weaker compared to locations further east. Despite the weaker winds there is a chance that wind gusts of 25 mph will be possible at times during the afternoon which will result in near critical to marginal critical fire weather risk. The surface boundary/dryline will continue to progress eastward across southwest Kansas and following the low dew point trends and highs in upper 70s to lower 80s during the afternoon it appears that humidity values should easily fall back into the teens west of a Ness City to Doge City to around Ashland. Humidity values as low at 10 percent also look likely in extreme southwest Kansas. Critical fire weather risk appearing more likely than on Monday, especially west of a Sublette to Liberal line. Tuesday night a surface cold front will move into southwest Kansas and become nearly stationary during the day on Wednesday. South of this front the winds appear once again will increase during the day on Wednesday with wind gusts up to 30 to 35 mph being possible at times. Air mass has not changed south of the front so this area will once again but warm and dry. Near critical to critical fire weather conditions will once again exist. The best chance for critical fire weather will be near the Oklahoma border Wednesday afternoon. && .PRELIMINARY POINT TEMPS/POPS... DDC 42 71 47 80 / 0 0 0 0 GCK 39 73 43 80 / 0 0 0 0 EHA 41 76 45 81 / 0 0 0 0 LBL 39 73 44 82 / 0 0 0 0 HYS 39 73 46 79 / 0 0 0 0 P28 39 69 48 75 / 0 0 0 0 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Burgert LONG TERM...Burgert AVIATION...Burgert FIRE WEATHER...Burgert
Hazardous weather outlook, Mar 7, 5:04 AM CST, 10 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 504 AM CST Sun Mar 7 2021 KSZ030-031-043>046-061>066-074>081-084>090-081115- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 504 AM CST Sun Mar 7 2021 /404 AM MST Sun Mar 7 2021/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- Strong south to southwest winds will lead to Elevated Fire Weather risk across much of southwest Kansas, mainly east of Highway 83. Day 1 Hazards ------------- * Non-thunderstorm wind: Limited risk * Fire weather: Elevated risk .DAYS TWO THROUGH SEVEN...Monday through Saturday. Days 2-7 Discussion ------------------- Elevated to Critical Fire Weather conditions are forecast for Monday through Wednesday, with Tuesday and Wednesday being the two days of most concern as very dry air will overspread the southwest Kansas region along with west to southwest winds. Days 2-7 Hazards ---------------- * Monday - Non thunderstorm wind: Limited risk - Fire weather: Significant risk * Tuesday - Non thunderstorm wind: Limited risk - Fire weather: Significant risk * Wednesday - Lightning: Limited risk - Non thunderstorm wind: Limited risk - Fire weather: Significant risk * Thursday - Lightning: Limited risk - Fire weather: Elevated risk * Friday No hazards. * Saturday No hazards. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && For more details visit our webpage https://weather.gov/crh/ghwo?sid=ddc
Nearby
Fire Weather Watches in Kansas, 2021Every fire weather watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.